# SDR SWAA2023051126826

- Difficulty date: April 13, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING PLATE ASSY BOLT AFT ENTRY DOOR (FWD AND AFT) POSITION AT AFT GALLEY AREA (4 EA) 2023-247622<[01] REPLACED GIRT BAR FITTING PLATE ASSY BOLT AFT ENTRY DOOR (FWD AND AFT) POSITION AT AFT GALLEY AREA (4 EA) IAW B737-700 AMM 25-66-02-400-801 STEP 3.D.(G);[02] CORRECTED STEP 1 REPLACED GIRT BAR FITTING PLATE ASSY BOLT AFT ENTRY DOOR (FWD AND AFT) POSITION AT AFT GALLEY AREA (4 EA) IAW B737-700 AMM 25-66-02-400-801 STEP 3D(1)(C) THRU(G);[03] REPLACED GIRT BAR FITTING PLATE ASSY BOLT AFT ENTRY DOOR (FWD AND AFT) POSITION AT AFT GALLEY AREA (4 EA) IAW B737-700 AMM 25-66-02-400-801 STEP 3D(1)(C) THRU(G). VERIFIED
